# SDR ERAA081162

- Difficulty date: September 26, 2002
- Submitted: October 21, 2002
- Operation: Air carrier
- Aircraft: N577EH
- Make and model: Skrsky S76A
- Aircraft serial: 760222
- Aircraft time: 15,176 hours
- System (JASC): 6210 · Main Rotor Blades
- Part: Tip Cap
- Part number: 7615009043050
- Part serial: A17503768
- Condition: Missing
- Location: M/R Blade
- Part time: 1,685 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOUBLER MISSING ON BOTTOM SIDE. INSPECTED & REPLACED BOTH FORWARD INTERNAL DOUBLERS AND REBONDED CHANNEL.  MODIFIED EXTERNAL DOUBLERS INSTALLED STAINLESS STEEL TIP COVER & REPLACED ABRAISION STRIP REPAIRED KEVLAR AT ZONE A,B & D & STATIC BALANCED
